# SDR U2RA2024080700015

- Difficulty date: July 7, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412F
- Aircraft serial: 25068
- Aircraft time: 95,968 hours, 16,546 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: No Indication
- Location: Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L/H U/D DOOR "BATT OK" LIGHT NOT ILLUMINATED. ITEM DEFFERED PER MEL 52-23-07-01 DISCREPANCY TRASFERRED TO DMI 240012-876 MX ACTION C/W M-4 PLACARD INSTALLED CAT C-FR DUE 08/06/2024
